# SDR COMA0660572

- Difficulty date: October 5, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N816CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7398
- Aircraft time: 16,628 hours, 13,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5331 - THE EMERGENCY FLOOR LIGHTING FAILED TO ILLUMINATE AFT OF ROW 8.  REPLACED THE INVERTER.
